# SDR UIEA2021082701893

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 76,877 hours, 13,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 22099
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

U/D STA 550 EMERGENCE LT FOUND INOP( U/D STA 590 EMERGENCE POWER BATTERY ASSY REPLACED AND INSTALLATION TEST NORMAL IAW AMM 33-51-04 REV 101. )
